# SDR AALA202305267970

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 84,889 hours, 11,103 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483569
- Condition: Warped
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L2 WINDOW IS WARPED PREVENTING VISIBILITY IN FORWARD AFT THIRD OF WINDOW. L2 WINDOW REMOVED AND REPLACED PER JC 72L21056003.
